# SDR DALA2021120707532

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,068 hours, 19,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FLIGHT ATTENDANT PANEL DOOR 2L ARMED LIGHT FLASHES RAMDIMY. CORRECTIVE ACTION: OPERATED SLIDE ARM/DISARM OPERATION. SLIDE LIGHT OPERATES NORMAL ON THE DOOR AND AT THE FA PANEL. OPS CHECKS GOOD PER B767-300 AMM 25-66. (8401961)
